Skip to Content

User Reviews for Larin Fe 1 / 20

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Condition DownUp Reviews Compare Avg. Ratings DownUp
Birth Control 6 reviews 299 medications
   
2.8
Other 1 reviews
   
9.0
Summary of Larin Fe 1/20 reviews 7 reviews 2.8

Reviews for Larin Fe 1/20

For Birth Control "I stopped taking this pill two months ago due to the nightmare that was my life while on this pill. I got switched from Gildess to this one simply because my doctors office didn't carry it anymore. Within the seven months that I was on this pill, I was nauseous from the time that I woke up to the time that I went to bed. In fact, at least once a week I would actually get sick from being so nauseous. In addition, I ended up gaining 25 pounds...and I've never had weight issues with any birth control I've taken prior. This weight gain is extremely embarrassing to the point where I've had worsened depression. The only good thing I can say about this pill is that it does regulate your periods, to where mine only lasted about a day. Very light."

Anonymousgirl93 August 15, 2017

0 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Birth Control "My Gyno recommended this pill to help with my PMS symptoms and migraines. I took it for 6 months and I had no migraines episodes after I started it, didn't have my periods (not even spotted) and therefore no PMS symptoms. It was 100% effective for that reason BUT on the other hand, I've gained 20 lbs that no matter what I did I couldn't lose them. I quit the pill 30 days ago. It took one month for me to get my first period after starting in this pill and in 30 days I've already lost 10 lbs! The weight gain is the only reason why my rating was so low. No woman would like to be treated for one symptom and get as a gift the side effect of gaining weight!"

   
1.0

Star dust July 9, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Birth Control "I began the first pack and everything started out fine. There was no major side effects. Then, came my first period. What a complete nightmare. My period was light and heavy. Making me want to scream in pain from my cramps. I bleed through tampons left and right. Also, it would go on for two days then stop for one. Then begin while I was sleeping. My "period" lasted for 8 days in total compared to its usual 5. Now, two weeks later I've had bloody discharge every single day."

   
1.0

Melody_Stanford2017_fe March 15, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Birth Control "I started these pills 7 months ago, the first 3 months were awful, l got strong migranes and a lot of nausea. When I started the 4th pack I tried eating a small meal before taking the pill and noticed the effects were a lot less then they were when I took the pill with an empty stomach. Now I get no side effects and my periods are very regular. And no they don't make you gain weight as long as you're eating healthy and balanced meals "

   
8.0

MrsChamorro (taken for 6 months to 1 year) November 4, 2016

5 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I never had any weird side effects with this pill. It did what it was supposed to do, and I have no complaints! Would recommend!"

   
9.0

Anonymous March 3, 2016

0 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Birth Control "I hate this pill. I've been on different pills before and I have never felt like this. I'm throwing up all the time. My appetite has increased heavily. My acne has never ever been this bad. I'm tired all the time and I just feel like shit since taking it. I've been on it for three month now and every new pack is just a horror story. I get a very very light period which really pisses me off. I get it for one day. I hate that I'm the type of person who freaks out if that happens. It makes me so uncomfortable and nervous to basically not get a period. My OB won't change the pill and I'm so fed up with it. I have no motivation at all. I never felt this was before taking this pill. I hate it."

   
1.0

Anonymous October 27, 2015

5 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Birth Control "This pill was complete hell for me. It has made my anxiety about getting pregnant even worse. I get migraines and I am never hungry. I've lost 12 pounds and now in my fourth month of taking the pill, I can say I am really excited to start a new pill next month. Beginning this month, my breasts became really tender making my anxiety even worse! My cramps still exist and it does a good job at regulating my period, but my period starts and stops throughout the week of the placebo pills."

   
3.0

Anonymous August 12, 2014

8 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

Hide